Let’s see these ‘safe and effective’ jabs are associated with higher rates of death after jab then any previous jab, in history. This jab is associated with paralysis- GB syndrome. Myocarditis. Pericarditis. Stroke. Anaphylaxis. Thrombosis with thrombocytopenia syndrome. Capillary leak syndrome. Bells Palsy (facial paralysis) Venous Thrombosis, Embolisms. Kidney Injury. Liver Injury. Transverse Myelitis. And hundreds of other ‘side effects’
And now, a 38-page report features an appendix with a list that says Pfizer’s COVID vaccine has 1,291 side effects.
Of course there are the long term side effects. Unknown at this early stage.
Let’s get to the hearing loss
Tinnitus and hearing loss, including sudden instances, were reported to VigiBase, the WHO’s database for suspected adverse drug reactions. A total of 37,529 cases from 86 countries were flagged as a signal as of Nov. 18, 2021, according to the WHO.
The 37,529 cases is not the total cases of sudden hearing loss. This number represents the number of cases FLAGGED as a signal. Unknown what the number of cases globally would actually be. Since many cases would go unreported, globally.
A “signal” is defined by the WHO as reported information on a possible causal relationship between an adverse event and a drug, with the connection being unknown or previously not well-documented. The agency stresses that signals are uncertain and also preliminary.
Among the 37,529 cases, 31,644 involved tinnitus, while 1,290 involved sudden hearing loss
“The most common co-reported symptoms were tinnitus, followed by headache, dizziness and nausea, and many patients experienced quick recovery, while some needed steroid treatment. A plausible mechanism of action involving the vestibulocochlear nerve has been suggested,” the report stated.
“Awareness of this possible link may help healthcare professionals and those vaccinated to monitor symptoms and seek care, as appropriate.
Patients, mostly young and healthy, reported experiencing the auditory issues within minutes to several hours after receiving their vaccine shot, the WHO report said. Many of the symptoms were described as tinnitus-like, or muffled-hearing sensations, and some reports of headaches, vertigo, and nausea. In some cases, the symptoms involving hearing developed into partial or complete hearing loss, documented in some cases by an audiogram.
“Half of the cases noted that the patient was recovering or had recovered from their hearing loss, while no (or limited) additional information on follow-up was recorded for the other cases. The evidence for long-term hearing loss is therefore incomplete,” the report said in reference to the earliest cases identified as of February, 2021.
Additional information on the numbers of those who hadn’t recovered is incomplete. In reference to the earliest cases identified as of February 2021. When the jab had limited recipients.
More than half the reports identified before February, 2021 were categorised as non-serious, while 43 per cent were considered serious.
A potential mechanism for COVID-19 vaccine-associated hearing loss could be an autoimmune process involving molecular mimicry related to the vaccine’s antigen, or bystander activation of autoreactive T-cells that may involve the vestibulocochlear nerve,” the report stated. The vestibular nerve is tied to balance while the cochlear nerve is involved with hearing.
Limited analysis of the data from the November 2021 update indicated that hearing disorders were not limited to one particular COVID-19 vaccine, with cases found involving most vaccines, the report said.